# SDR 05FDEA01789

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOUND CRACKED AT STA 5-11 AT RBL 69 AS MARKED. CORRECTIVE ACTION:  SNRM N1342: DISPREPANT FLOOR SUPPORT REMOVED AS PER SRM 51-31-01 VOL II. NEW   FLOOR SUPPORT   REWORKED FROM S2932222T12000 AS PER DRAWING ACA 3762 AND INSTALLLED AS PER SRM   51-31-01   VOL II. CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
